Neuroradiology

, Volume 38, Issue 6, pp 534–536

Cerebral venous thrombosis after myelography with iopamidol

Authors

  • H. Brugeilles
    • Service de Neurologie A, Hôpital LarreyCentre Hospitalier et Universitaire d'Angers
  • I. Pénisson-Besnier
    • Service de Neurologie A, Hôpital LarreyCentre Hospitalier et Universitaire d'Angers
  • A. Pasco
    • Department of RadiologyCentre Hospitalier et Universitaire d'Angers
  • P. Oillic
    • Department of RadiologyCentre Hospitalier et Universitaire d'Angers
  • P. Lejeune
    • Service de Neurologie A, Hôpital LarreyCentre Hospitalier et Universitaire d'Angers
  • P. Mercier
    • Department of NeurosurgeryCentre Hospitalier et Universitaire d'Angers
Diagnostic Neuroradiology

DOI: 10.1007/BF00626091

Cite this article as:
Brugeilles, H., Pénisson-Besnier, I., Pasco, A. et al. Neuroradiology (1996) 38: 534. doi:10.1007/BF00626091

Abstract

A young man developed intracranial hypertension immediately after myelography with nonionic water-soluble contrast medium (iopamidol). Cerebral angiography showed extensive cerebral venous thrombosis. The common causes of thrombophlebitis were excluded. A relationship to the contrast medium was strongly suspected, since a similar case has been reported. The rheological properties and haemoconcentration induced by iopamidol could explain this complication.

Key words

Cerebral venous thrombosisMyelographyIopamidol
Download to read the full article text

Copyright information

© Springer-Verlag 1996